Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 728565.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Additive group actions on affine T-varieties of complexity one in arbitrary characteristic
Authors:Langlois, Kevin; Liendo, Alvaro
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Journal of Algebra
Journal Abbrev.:J. Algebra
Volume:449
Start Page:730
End Page:773
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.jalgebra.2015.11.019
URL:http://dx.doi.org/10.1016/j.jalgebra.2015.11.019
URL:https://arxiv.org/abs/1408.1373
Full Text:
You have privileges to view the following file(s):
Langlois_Additive group actions_oa_2016.pdf  [412,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.